MAUDE Adverse Event Report: ZAVATION MEDICAL PRODUCTS, LLC ZAVATION EZSPAND SYSTEM; PLIF / TPLIF 9 X 27 X 0DEGREES

ZAVATION MEDICAL PRODUCTS, LLC ZAVATION EZSPAND SYSTEM; PLIF / TPLIF 9 X 27 X 0DEGREES
Model Number 360-H02700
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
Original surgery was (b)(6) 2025.Surgeon reviewed 3 months post op images and noticed that the cage is has backed out of the disc space 1cm approximately.Cage does not look collapsed in image.Patient had subsequent radicular leg pain due to cage position.The patient required explant surgery to remove cage.Surgery took place on (b)(6) 2025.Surgeon is monitoring 2 other patients where cages look to be posterior backing out of disk space but not collapsed.Both patients are assymptomatic.

Brand Name
ZAVATION EZSPAND SYSTEM
Common Device Name
PLIF / TPLIF 9 X 27 X 0DEGREES
Manufacturer (Section D)
ZAVATION MEDICAL PRODUCTS, LLC
3670 flowood drive
flowood MS 39232
Manufacturer (Section G)
ZAVATION MEDICAL PRODUCTS, LLC
3670 flowood drive
flowood MS 39232
Manufacturer Contact
elke carter
3670 flowood drive
flowood, MS 39232
6019191119
MDR Report Key21877724
Report Number3008583793-2025-00001
Device Sequence Number7899856
Product Code MAX
UDI-Device Identifier00842166126480
UDI-Public00842166126480
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191339
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number360-H02700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Initial Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale